MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33213
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one used mc33213 smallbore pressure infusion ext set for inspection.A crack was observed on the female luer.The reported complaint of leakage can be confirmed due to the crack found.The probable cause is due to a material issue on a component.There is an ongoing capa related to this complaint issue at this time.The device history record review could not be conducted because no lot number was identified.
 
Event or Problem Description
The complaint/event involved a 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer.The reporter stated that upon flushing the peripheral intravenous catheter (piv), flush solution sprayed out of the extension piece "j loop" (just below the microclave clamp).The extension piece was changed successfully without losing the piv.There was no adverse event or harm to the patient.

Brand Name
7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22040488
Report Number9617594-2025-01041
Device Sequence Number18367465
Product Code FPA
UDI-Device Identifier00887709037519
UDI-Public00887709037519
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33213
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUSH FLUID, MFR UNK; UNSPEC. PERIPHERAL INTRAVENOUS CATHETER, MFR UNK
Patient Age1 MO
Patient SexUnknown